# SDR SWAA2022032334282

- Difficulty date: November 16, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 26,538 hours, 11,414 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 146A75058
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

: AFT CARGO COMPARTMENT R/H CUSP WEB BELOW THE 'Z' ANGLE FROM STA 747 TO 767; RBL 25; W/L 157 HAS MULTIPLE AREAS OF CORROSION / REMOVED AFT CARGO COMPARTMENT R/H CUSP WEB BELOW THE 'Z' ANGLE FROM STA 737 TO 767; RBL 25. W/L 157 IAW B737 SRM 51-40-02-0G-0. REMOVED CORROSION FROM R/H CUSP WEB BELOW 'Z' ANGLE FROM STA 747 TO 767 RBL 25 IAW SRM 51-10-02-0G-0 PARA 15A. AT MEASURED MATERIAL IAW B737 NDT P4 51-00-00 P2 TOOL# 36285 CAL DUE 06FEB20. FOUND .032'0; .026:R; .006' L. EVALUATED MATERIAL LOSS IAW SRM 53-00-52-1A-2 FIG 103 ORIG T .032; REMAINING .026'; LOSS OF .006' OUT OF LIMITS VERIFIED NEW PART P/N 146A7505-8 ATAG WN9928 IAW DWG 146A7500 REV- LOCATED & DRILLED NEW CUSP WEB IAW B737 SRM 51-40-05-0G-0 & DWG 146A7500 REV-. INSTALLED NEW CUTP WEB IAW B737 SRM 51-40-02-0G-0. APPLIED CIC IAW AMM 51-21-91-620-802
